Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

What causes stomach pain and frequent bowel movements? - Online Doctor Chats

Date : 14-May-2014
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1559 Questions
User:Hi
Doctor:
Please proceed with your query
User:i am XXXXXXX
User:need some help
Doctor:How can I help you XXXXXXX
User:can i explain in hindi
Doctor:i'm sorry I only speak english
User:Ok
User:I am having stomch pain
User:very frequently toilet
Doctor:How long has it been going on?
User:last 2 days
User:and heavy cough also
Doctor:It sounds like you have an infection
User:its seems like that
Doctor:Ok, then you need to take a course of antibiotics
User:can you please suggest me
Doctor:I would recommend the following
Doctor:Tab Norflox-Tz, 1 tablet, twice daily by mouth for 5 days
Doctor:I would also reccomend that you take tablet OMEZ 20mg by mouth twice daily
User:ok
Doctor:Do you have any more queries?
User:i am feeling itiching on my private parts
User:like heat
Doctor:ok. Is this a common issue or is this new?
User:new
Doctor:ok, well, it may be that you have a urinary tract infection as well or a yeast infection.
Doctor:try the antibiotics, they should help
User:thanks
User:thanks for your help
User:i appreciate it
Doctor:Always happy to help
Doctor:Take care
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor